# SDR SWAA082013

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 65,970 hours, 60,304 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654610918
- Part serial: 11497
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LEFT MLG ACTUATOR BEAM ARM FWD LUG CRACKED.  REMOVED AND REPLACED ACTUATOR BEAM ARM PER MM.
